Tapering off Clonzaepam

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 6/19/2009 5:14 PM (GMT -7)   
Hi guys, I am tapering off a little faster then what dr. wants but I have too and she was out of the office today till Tues. Here's the scoop I am on Zoloft for depression. It works great. Had to get on Clonzepam 5 weeks ago. I was taking .5 two times a day. It worked great at first and still does for anxiety but the problem is it is making my stomach horrible. I have IBS so it's giving me really bad stomach aches, diarrea, horrible pain. Dr. wanted me to do 1/2 a tab for two weeks which means this would take me 8 weeks to just wean off of that little dose. By breaking up 2 pills in 1/2 for 2 weeks. Pharmacist didn't think I needed to do it that way since I am on such a low dose. I took only one today and one yesterday. My stomach was a mess. I think I am going to take none tomorrow and see how it goes and pharmacist said break a pill in 1/2 if I need too. Did anyone take this low of a dose for this short of time and not have any probs. My dr. called it situational anxiety. I had my baby at 29 weeks emerg c-section, he was in NICU for 6 weeks and is now home. That's what caused the anxiety. I have some visitral pharmacist said to take if needed. Any advice is appreciated. :) I am thinking if it becomes a problem I will break a pill in 1/2 and wean that way. rolleyes Bethers

Allestaria
Regular Member


Date Joined Mar 2009
Total Posts : 341
   Posted 6/19/2009 6:57 PM (GMT -7)   
Weaning off of most meds is easier to decide what is best for you. You will have to be in control all the way. If it shows signs of being to hard then back track a 1/4 dose or whatever is needed.

Weaning off slowly is to help reduce side effects. So if you have none you should be good to go. I was on paxil and just dropped it same with celixa, buspar, cymbalta, welbutrin. Without any problems.

But you will be the only one that knows your decrease rate the best!.

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 6/19/2009 7:27 PM (GMT -7)   
Were you on those meds long? Did you have any problems?

Allestaria
Regular Member


Date Joined Mar 2009
Total Posts : 341
   Posted 6/19/2009 8:33 PM (GMT -7)   
The longest was Buspar and I was on it for about 3 months and I dropped it like a bad egg. Without a problem. Anxiety didn't get worse no brain zap nada.

The others I was on paxil,celixa for about 6-8 weeks. It wasn't very long and again dumped them without weening off. Cym and Wel I was on for less then a week. I had a bad reaction to those 2.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 7:07 PM (GMT -7)
There are a total of 2,732,357 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
317 Guest(s), 12 Registered Member(s) are currently online.  Details
Psilociraptor, 81GyGuy, Shaz032, Tirzah, Susannah R., summer16, Girlie, LG13, Uniform Charlie, Fairwind, Ggrlsav, pitmom


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer